# SDR AWXA200100639

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 39,577 hours, 18,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3941
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - "C" - SEVERAL EMERGENCY LIGHTS INOPERATIVE MID CABIN LT SIDE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AT 11WL, ZONE 241 IAW AMM 33-51-38-000-001.
